Could the revesal of numbers be a side effect from the medication you are taking? Perhaps a talk with your medical professional will answer that question. I hope you are not considering taking yourself off your mediaction without consulting your doctor first. There is a process of weening yourself off which must be followed in order to avoid possible withdrawal effects.
Have you ever experienced difficulties with numbers previously? The learning difficulty mentioned when you were younger may have been dyslexia, which does not only involve difficulty with reading and spelling, it can cross into numbers as well. Your thought to see a medical practioner is a very good one; your GP will be able to refer you to a psychologist who can perform tests to determine whether there is an underlying learning difficulty.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.